Next Article in Journal
Effect of Forward Speed on Ship Rolling and Stability
Previous Article in Journal
Generalized Statistical Mechanics for Nucleus
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Volume were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2003, 8(1), 127-134; doi:10.3390/mca8010127

On the Semicontinuity Properties of the Attainable Sets of Control Systems with Controls in Lp

Department of Mathematics, Faculty of Science, Anadolu University 26470 Eskisehir, Turkey
Authors to whom correspondence should be addressed.
Published: 1 April 2003
Download PDF [410 KB, uploaded 31 March 2016]


In this article the properties of attainable sets of control systems with integral constraints on control are studied. The admissible control functions are chosen from the ball centered at the origin and of radius μ0 in Lp, p > 1 It is proved that the attainable sets of the system at the fixed instant of time are left side lower semicontinuous and right side upper semicontinuous with respect to p.
Keywords: Control System; Attainable Set; Integral Constraint Control System; Attainable Set; Integral Constraint
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Guseinov, K.G.; Ozer, O.; Akyar, E. On the Semicontinuity Properties of the Attainable Sets of Control Systems with Controls in Lp. Math. Comput. Appl. 2003, 8, 127-134.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top